| Model Number |
RNS-9703-019 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the rns device had low audio volume and was also only displaying ecg numerics, no waveform.No patient harm was reported.Nihon kohden continues to investigate the reported event.
Event or Problem Description
The customer reported that the rns device had low audio volume and was also only displaying ecg numerics, no waveform.
Event or Problem Description
Additional Manufacturer Narrative
The customer reported that the rns device had low audio volume and was also only displaying ecg numerics, no waveform.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.